# SDR SWAA2021070991025

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,243 hours, 31,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1668 INOP ; / [01] R&R THE L/H CABIN EMERGENCY LIGHT BATTERY PACK M1668; OPS CK GOOD REF 33-51-06.
